# SDR COMA2010101450222

- Difficulty date: October 12, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 33,158 hours, 29,527 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804AA2
- Part serial: 0230
- Condition: Failed
- Location: Cabin
- Part time: 24,251 hours, 20,254 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO JFK RECEIVED DISPLAY COOL CAUTION MSG.  PERFORMED QRH, MSG WOULD NOT CLEAR.  EMERGENCY DECLARED, A/C LANDED SAFELY IN JFK.  REMOVED AND REPLACED PRIMARY FAN.
